Items where Author is "Adnan Ibrahimbegović"
Group by: Item Type | No Grouping Jump to: Article ArticleJaka Dujc and Boštjan Brank and Adnan Ibrahimbegović (2013) Stress-hybrid quadrilateral finite element with embedded strong discontinuity for failure analysis of plane stress solids. International journal for numerical methods in engineering, 94 (12). pp. 1075-1098. ISSN 0029-5981 Boštjan Brank and Jaka Dujc and Adnan Ibrahimbegović and Delphine Brancherie (2010) An embedded crack model for failure analysis of concrete solids. Computers and Concrete : an international journal , 7 (4). pp. 331-346. ISSN 1598-8198 Jaka Dujc and Boštjan Brank and Adnan Ibrahimbegović (2010) Multi-scale computational model for failure analysis of metal frames that includes softening and local buckling. Computer Methods in Applied Mechanics and Engineering, 199 (21-22). pp. 1371-1385. ISSN 0045-7825 Jaka Dujc and Boštjan Brank and Adnan Ibrahimbegović (2010) Quadrilateral Finite Element with Embedded Strong Discontinuity for Failure Analysis of Solids. Computer Modeling in Engineering and Sciences, 69 (3). pp. 223-260. ISSN 1526-1492 Uroš Bohinc and Adnan Ibrahimbegović and Boštjan Brank (2009) Model adaptivity for finite element analysis of thin or thick plates based on equilibrated boundary stress resultants. Engineering Computations, 26 (1/2). pp. 69-99. ISSN 0264-4401 Boštjan Brank and Adnan Ibrahimbegović and Uroš Bohinc (2008) On Prediction of 3d Stress State in Elastic Shell by Higher-order Shell Formulations. Computer Modeling in Engineering and Sciences, 33 (1). pp. 85-108. ISSN 1526-1492 Boštjan Brank and Said Mamouri and Adnan Ibrahimbegović (2005) Constrained finite rotations in dynamic of shells and Newmark implicit time-stepping schemes. Engineering Computations, 22 (5/6). pp. 505-535. ISSN 0264-4401 Boštjan Brank and Jože Korelc and Adnan Ibrahimbegović (2003) Dynamics and Time-Stepping Schemes for Elastic Shells Undergoing Finite Rotations.. Computers & Structures, 81 (12). pp. 1193-1210. ISSN 00457949 Boštjan Brank and Adnan Ibrahimbegović (2001) On the relation between different parametrizations of finite rotations for shells. Engineering Computations, 18 (7). pp. 950-973. ISSN 0264-4401 |